# SDR ASOA05721

- Difficulty date: August 25, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 4300 - DURING THE TAKEOFF ROLL FROM ATW-ATL, AT APPROXIMATELY 130 KTS THE AIRCRAFT EXPERIENCED A LOUD SHIMMY FROM THE NOSE WHEEL AREA.  THE CREW NOTIFIED THE ATW TOWER AFTER TAKEOFF AND REQUESTED A RUNWAY SWEEP.  PIECES OF TIRE WERE FOUND AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT CONTINUED TO ATL AND LANDED SAFELY.  MAINTENANCE INSPECTED THE NOSE GEAR, DOOR, FUSELAGE AND AXLES WITH NO DAMAGES NOTED.  MAINTENANCE REMOVED AND REPACED BOTH NOSE TIRE WHEEL ASSEMBLIES.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
